Can Nifedipine Cure Heartburn?
Good morning dokI want to ask, whether nifedipine drug can make pain in the heart. Because it came “my stomach relapsed and my heart ached very painful.
Thank you for the question.
Pain in the gut can arise due to disorders of the muscles, joints, heart, digestive organs, respiratory organs, mental, and so on. Management of pain in the pit of the stomach can obviously vary depending on the underlying cause. Therefore you should not take drugs carelessly ..
Nifedipine is a calcium antagonist class of drugs that can inhibit the amount of calcium that goes to cells in the heart and blood vessels. By the way this works, this drug can help dilate blood vessels to ultimately ease the work of the heart. Consumption of this drug is only appropriate for treating heartburn that arises due to heart or blood vessel disorders, for example angina, hypertension, Raynaud's phenomenon, and so on. If consumed for heartburn due to other reasons (including heartburn), of course the consumption of this drug is not appropriate, but can cause dangerous side effects. Therefore, considering that nifedipine does not belong to a class of over-the-counter medicines, we urge you not to consume it carelessly.
For doctors, determining the cause of heartburn can be done by conducting in-depth interviews, physical examinations, or sometimes it is also necessary to do supporting tests, for example heart record, x-ray, laboratory, ultrasound, endoscopy, and so on. With a comprehensive inspection, the handling can be carried out on target.
Before taking medicine, we recommend that you overcome your heartburn through the following steps:
Warm compresses on the pit of the stomach
Get plenty of rest, adjust your breath properly
Don't wear clothes that are too tight
Eat regularly, a little but often (4-5 hours once)
Don't eat acidic, spicy, fatty and high-gas foods
Also reduce the habit of drinking caffeinated and fizzy drinks
Do not smoke
Manage your emotions well
Drink more warm water
If your pain is getting worse, or there are more severe complaints, such as shortness of breath, vomiting, palpitations, dizziness, blurred vision, excessive sweating, and so on, try to check yourself directly to the doctor or a specialist in internal medicine so that given the best solution according to the cause huh ..
I hope this helps.